# SDR ABXA040082

- Difficulty date: February 17, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,773 hours, 59,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39203201
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLANT PANEL INBOARD ANGLE FITTING CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-2, 51-10-4, AND 51-30-1.
